The Hyers-Ulam stability for two functional equations in a single variable.
Banach Journal of Mathematical Analysis [electronic only] (2008)
- Volume: 2, Issue: 1, page 48-52
- ISSN: 1735-8787
Access Full Article
topHow to cite
topMiheţ, Dorel. "The Hyers-Ulam stability for two functional equations in a single variable.." Banach Journal of Mathematical Analysis [electronic only] 2.1 (2008): 48-52. <http://eudml.org/doc/54427>.
@article{Miheţ2008,
author = {Miheţ, Dorel},
journal = {Banach Journal of Mathematical Analysis [electronic only]},
language = {eng},
number = {1},
pages = {48-52},
publisher = {Tusi Mathematical Research Group, Mashhad},
title = {The Hyers-Ulam stability for two functional equations in a single variable.},
url = {http://eudml.org/doc/54427},
volume = {2},
year = {2008},
}
TY - JOUR
AU - Miheţ, Dorel
TI - The Hyers-Ulam stability for two functional equations in a single variable.
JO - Banach Journal of Mathematical Analysis [electronic only]
PY - 2008
PB - Tusi Mathematical Research Group, Mashhad
VL - 2
IS - 1
SP - 48
EP - 52
LA - eng
UR - http://eudml.org/doc/54427
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.